# SDR CA111201008

- Difficulty date: December 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 18,066 hours
- Engine: Lyc O320H2AD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: XA1AD600X6
- Condition: Split
- Location: Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS ACFT TAXIED OUT FOR A TRAINING FLIGHT THE RT TIRE WENT FLAT.  UPON REMOVAL OF TIRE AND TUBE IT WAS FOUND THAT THE TUBE HAD A .5" LONG SPLIT IN IT.  NO FOREIGN OBJECTS FOUND IN TIRE.  THIS HAS BEEN AN ONGOING PROBLEM IN THE LAST FEW YEARS AS THE TUBES SUDDENLY LEAK FOR NO APPARENT REASON.  THE TUBE WAS IN SERVICE FOR JUST OVER A YEAR.
